MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6083 AMBULANCE COT; STRECHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 6083 AMBULANCE COT; STRECHER, WHEELED
Model Number 6083
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced difficulty loading and unloading the cot into the ambulance.There was 1 event with patient involvement; no adverse consequences were reported.
 
Additional Manufacturer Narrative
Originally, it was reported that the device was evaluated.After further review, the device was not made available by the customer; the reported issue was not confirmed.Section h codes have been updated to reflect this.
 
Event or Problem Description

Brand Name
6083 AMBULANCE COT
Common Device Name
STRECHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key17343400
Report Number0001831750-2023-00691
Device Sequence Number6543746
Product Code FPO
UDI-Device Identifier07613327261585
UDI-Public07613327261585
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6083
Device Catalogue Number6083000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2023
Supplement Date Received by Manufacturer07/01/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown